Home|Journals|Articles by Year Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

Case Report

JNBS. 2016; 3(2): 84-85


Sertraline Induced Tremor

N.A. Uvais, V.S. Sreeraj.

Abstract
Specific serotonin reuptake inhibitors have been associated with extrapyramidal dysfunction manifesting as parkinsonism, dystonia, tremor, and akathisia. Here, we describe a old female patient with a diagnosis of moderate depressive episode who developed tremor with sertraline in the absence of concurrent prescription of medications, which have potential action on the dopaminergic system and whose symptoms resolved after the drug was discontinued.

Key words: Sertraline, Tremor, Agomelatine, Adverse drug reactions



Article Language: Turkish English


Full-text options

Full-text Article




Advertisement
American Journal of Diagnostic Imaging

SUBMIT YOUR ARTICLE NOW




ScopeMed.com
BiblioMed Home
Follow ScopeMed on Twitter
Author Tools
eJPort Journal Hosting
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright ScopeMed Information Services.